What causes sudden sharp pain in vaginal area while on Susten during pregnancy?
I m continuing susten 200 mg once a day and now I m 31 weeks pregnant.Recently I have started to get sudden sharp lightning like pains in my vaginal area and the baby moves in lower abdomen.Should I up my dosage to 2 times a day as I cannot do bedrest,I have to work and move all day and I can't worry every time I get this lightning pain.Will increasing susten help with this /keep the baby at right place till 37 weeks and will increasing susten have any bad side effects on baby.
Nothing to worry at all
Hello Mam, thanks for trusting health care magic.
I understand your anxiety about the issue.
Visit your gynaecologist for examination once so that she can assess the position of the baby and thus advise you the severity of problem.
In my opinion there is nothing to worry and you just need to take rest in between while on your job or doing household work.
Avoid heavy work and standing for long hours.
There is no need to double the dose of susten yet though susten has no harmful effect on the baby.
Mocement of baby in lower part of uterus is just because of the position of legs and arms which are limited by space now at 31 weeks of gestation.
Dr Manisha Jain
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sharp pains in ribs during pregnancy
- What causes short sharp pain while urinating
- What causes sharp pains in uterus
- What cause of sharp pains in the head
- What causes sharp pains in bones
- What causes sharp pain in nipples
- What causes sharp pain in spleen
- What causes sharp pain and bleeding while passing stool
- What causes sharp pain in wrist
- Sharp pains during32 pregnancy